# SDR DALA2018011000197

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 78,726 hours, 35,615 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN THE MID GALLEY AREA, A WIRE FOUND BINDING IN THE CEILING PANEL. WIRE DAMAGED. REPAIRED EXIT SIGN ASSY WIRE DAMAGE IAW SWPM 20-10-13.
